# SDR FDEA201310082451

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5387920820600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT FRAME 40-42, -Y1959 REPAIRED IAW  SRM 53-10-16, PARA 5, FIG 203, SH 5, FABRICATED & INSTALLED SEAT TRACK IAW SRM 51-27-11 & SRM 51-40-21.  REPAIR CLASSIFIED AS MAJOR.
